# SDR MASA2011020701879

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,475 hours, 13,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 08802
- Condition: Faulty
- Location: Lavatory
- Part time: 17,485 hours, 13,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD LAV SMOKE WARNING, CREW DECLARED EMERGENCY AND RETURNED TO THE FIELD.  MX REPLACED SMOKE DETECTOR.
